Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
A Fixed Point Theorem of Expanding onto Mappings in Generalized Contractive Condition in Complete Cone Metric Spaces
Current Issue
Volume 3, 2015
Issue 3 (June)
Pages: 89-91   |   Vol. 3, No. 3, June 2015   |   Follow on         
Paper in PDF Downloads: 26   Since Aug. 28, 2015 Views: 1498   Since Aug. 28, 2015
K. Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.
In this paper, we prove a fixed point theorem of expanding onto mappings in generalized contractive condition in complete cone metric spaces. Our result improves and extends results of X. Huang, Ch. Zhu and Xi Wen [X. Huang, Ch. Zhu and Xi Wen, Fixed point theorems for expanding mappings in cone metric spaces, Math Reports 14(64),2(2012),141-148].
Cone Metric Space, Fixed Point, Expanding Mapping
L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007)1468-1476.
M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, Math. Anal. Appl. 341(2008) 416-420.
D. IIic, V. Rakocevic, Common fixed points for maps on conemetric space, J. Math. Anal. Appl. 341(2008) 876-886.
K. Prudhvi, Coincidence Points for expansive maps in cone metric space, Open Science Journal of Mathematics and Application, 3(3) (2015),63-66.
M. Rangamma and K. Prudhvi, Common fixed points under contractive conditions for three maps in cone metric spaces, Bulletin of Mathematical Analysis and Applications, Volume 4 Issue 1 (2012) 174-180.
Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings , J. Math. Anal. Appl. 345(2008), 719-724.
P. Vetro, Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo (2)LVI (2007), 464-468.
S. Z. Wang, B. Y. Li, Z. M. Gao and K. Iseki, Some fixed point theorems for expansion mappings, Math. Japon 29(1984),631-636.
P.Z.Daffer and H. Kaneko, On expansive mappings, Math. Japon 37 (1992), 733-735.
X. Huang, Ch. Zhu and Xi Wen, Fixed point theorems for expanding mappings in cone metric spaces, Math Reports 14(64),2(2012),141-148.
G. Jungck, S. Radenovic and V. Rakocevic, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory Appl. Volume 2009, Article ID 643840, 13 pages.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved